# SDR GTIA2019092034634

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 53,132 hours, 24,776 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"DIRTY SOCK" SMELL DESCENDING THROUGH 7,000 FT. SHUT OFF PACK 1. SMELL WENT AWAY. ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370) PERFORMED DECONTAMINATION OF PACK 1 IAW AMM 21-00-00-615-002. NO DIRTY SMELL PRESENT AT THIS TIME. THIS CLEARS DMI # 2457702-1. PLACARD REMOVED. MOC NOTIFIED.
